Re: Osphena or Ospemifene
I had been using Estrace cream for 2 months when I started a tiny bit of spotting. Went to the gyno + she had me do a sonnogram which revealed a "thick lining" of the uterus. Then had to get an endometrial biopsy to "rule out cancer." I was experiencing vaginal atrophy and this is why I began treatment with the cream.
As I was leaving after my sonnogram, the nurse practicioner handed me free samples of Osphena. She said it works differently than Estrace as it is not an estrogen but "fools the body" into thinking it is, so it will respond as if you have had estrogen therapy. She said the sales representative had just been in the day before.
I threw it away as soon as I got home after seeing how new it is.
I think in a few years, perhaps it will be used by many and all the side effects will come to light. I am not one for swimming in such uncharted waters. I regret using the Estrace and am hoping my biopsy results are ok.
I wish you much luck with whatever you choose. What works for one does certainly not work for all. Many people use products and never experience a side effect...